IRTUM – Institutional Repository of the Technical University of Moldova

Stochastic optimal control of a two-dimensional dynamical system

Show simple item record LEFEBVRE, Mario 2020-06-11T08:59:03Z 2020-06-11T08:59:03Z 2020
dc.identifier.citation LEFEBVRE, Mario. Stochastic optimal control of a two-dimensional dynamical system. In: Journal of Engineering Science. 2020, Vol. 27(2), pp. 37-43. ISSN 2587-3474. eISSN 2587-3482. en_US
dc.identifier.issn 2587-3474
dc.identifier.issn 2587-3482
dc.description.abstract In this paper, we considered the problem of optimally controlling a twodimensional dynamical system until it reaches either of two boundaries. We consider a controlled dynamical system (X (t), Y (t)) which is a generalization of the classic twodimensional Kermack-McKendrick model for the spread of epidemics. Moreover, the system is subject to random jumps of fixed size according to a Poisson process. The system is controlled until the sum X (t) + Y (t) is equal to either 0 or d (> 0) for the first time. Particular problems are solved explicitly. en_US
dc.description.abstract În această lucrare a fost analizată problema controlului optim a unui system dinamic bidimensional până când ajunge la oricare dintre cele două limite. Considerăm un sistem dinamic controlat (X (t), Y (t)), care este o generalizare a modelului classic bidimensional Kermack-McKendrick pentru răspândirea epidemiilor. Mai mult, sistemul este supus unor salturi aleatorii de dimensiuni fixe, conform unui proces Poisson. Sistemul este controlat până când suma X (t) + Y (t) este egală cu 0 sau d (> 0) pentru prima dată. Problemele particulare sunt rezolvate în mod explicit. ro
dc.language.iso en en_US
dc.publisher Tehnica UTM en_US
dc.rights Attribution-NonCommercial-NoDerivs 3.0 United States *
dc.rights.uri *
dc.subject twodimensional dynamical systems en_US
dc.subject dynamic programming en_US
dc.subject error function en_US
dc.subject random jumps en_US
dc.subject Poisson processes en_US
dc.subject systeme dinamice bidimensionale en_US
dc.subject programare dinamică en_US
dc.subject funcţie de eroare en_US
dc.subject salturi aleatorii en_US
dc.subject proces Poisson en_US
dc.title Stochastic optimal control of a two-dimensional dynamical system en_US
dc.type Article en_US

Files in this item

The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 United States Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 United States

Search DSpace


My Account